# SDR 07FDEA03374

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,957 hours, 19,403 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53810967000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON DIAPHRAGM FRAME 47-54 AT BEAM 4-5 LT AND RT NICKS AND IMPACT DAMAGES.  REPAIR PERFORMED BY SMOOTH REWORK OF DAMAGED AREA ON BEAM 4-5 LT IAW EA 6-5315-95840 AND RAS 041406/011/2005 ISSUE A AND CUT OUT THE DIAPHRAGM AND INSTALLING A REPAIR SPLICE ON BEAM 4-5 RT IAW EA 6-5315-95841 RAS 041427/006/2005 ISSUE A.
